See Alike in...

Alike App

Browser

katiebug6

487d

lamictal: has anyone taken this and gotten a bad rash? I'm starting to, so my Dr told me to stop taking it immediately which is sad bc it felt like it was helping!

Top reply
    • Tofu14

      436d

      @littleone0503 what kind of rash? It’s normal to get a rash at the start of being in it (happened to me). It was really painful but went away after a few days. I was told as long as it wasn’t in my mouth or genitals then I was okay. Talk to your prescriber if you are worried but it likely isn’t the serous rash they warn you about!

    • littleone0503

      436d

      I think I'm getting a rash now as well, and like you, I'm very bummed cause the meds were working 😭

      • Tofu14

        436d

        @littleone0503 what kind of rash? It’s normal to get a rash at the start of being in it (happened to me). It was really painful but went away after a few days. I was told as long as it wasn’t in my mouth or genitals then I was okay. Talk to your prescriber if you are worried but it likely isn’t the serous rash they warn you about!

    • RockMonster

      436d

      When I took it YEARS ago with dilantin after becoming epileptic, my pediatrician nor neurosurgeon didn't tell me they cancelled each other when taken together which is why I told them dumb pricks, take me off 1 or the other, I ain't going take both anymore.

    • Tofu14

      437d

      He just iterated me up a little more slowly to be on the safe side.

    • Tofu14

      437d

      I got a really bad rash at the start, but I was told that was normal and should go away in a few days (it did). It was mostly on my feet which is why he wasn’t concerned and told me to be mindful and go to the er if it started in my mouth or genitals. I applied lots of hydrocortisone cream and after a few days it felt much better. But damn did it hurt. I was itchy all the time and my feet were swollen and it just hurt to put on shoes lol.

    • peppapig

      437d

      They say rash can happen when dosage is too high. I was advised that if this happened, lower dosage. Do not stop taking medication and then take normal dosage after that period. You always have to taper back up. Hope this helps!

    • Hatchytt

      478d

      Yeah... I got the rash on my third dose. Doctor wants you to stop taking it because Stevens-Johnson is a possible cause.

    • Katylin

      487d

      this is what i’m worried about 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion